| Model Number |
1516-50-512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Unspecified Infection (1930); Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
12/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient fell in shower, and having pain and was tender to touch and having hard time extending knee.Knee aspirated results of high wbc¿s, rbc¿s with 94%neutrophils, culture came back as staph caprae.Patient having knee explanted and antibiotic spacer implanted.Doi : (b)(6) 2020 ; dor : (b)(6) 2021 ; right side.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.